# SDR QXEA2016110400703

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 36,910 hours, 38,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BC50393106
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT COVER FELL OFF.  REATTACHED LIGHT COVER. NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
